# SDR 2024F00003

- Difficulty date: January 3, 2024
- Submitted: January 3, 2024
- Operation: General aviation
- Aircraft: N442ME
- Make and model: Airbus EC135 P3
- Aircraft serial: 1042
- Aircraft time: 7,758 hours, 40,530 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Screw
- Condition: Loose
- Location: Position Light
- Component: Light, Airbus
- Component part number: L856M3001881
- Stage of operation: AA
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

REAR POSITION LIGHT SCREWS LOST TORQUE WITH SUBSEQUENT LOSS OF POSITION LIGHT ASSY. INFLIGHT.
